Bounds on the deficit in the logarithmic Sobolev inequality

S. G. Bobkov, N. Gozlan, C. Roberto, P. M. Samson

Research output: Contribution to journalArticlepeer-review

25 Scopus citations

Abstract

The deficit in the logarithmic Sobolev inequality for the Gaussian measure is considered and estimated by means of transport and information-theoretic distances.

Original languageEnglish (US)
Pages (from-to)4110-4138
Number of pages29
JournalJournal of Functional Analysis
Volume267
Issue number11
DOIs
StatePublished - Dec 1 2014

Keywords

  • Gaussian measures
  • Logarithmic Sobolev inequality
  • Optimal transport
  • Probability distances

Fingerprint Dive into the research topics of 'Bounds on the deficit in the logarithmic Sobolev inequality'. Together they form a unique fingerprint.

Cite this